I've been absent from the forum for a few weeks. We moved and our internet was down. It's up and running again... yay!
Been feeling ok! I think I'm starting to have more good days than bad and my energy is better. Still having neck and shoulder pain and my monthly flares, but overall I think better. Just finished my 3 month mark and will be starting Amox, Zithromax, and Flagyl next. My LLMD is having me pulse them. Hopefully this will help more! Also have been prescribed Neurotin for my neuropathy (burning in feet, butt, and tongue), but haven't taken it yet. I've read that the side effects can be bad. Anyone have experience with this drug?
I tried neurontin for my numbness and tingling years back. It made me very tired at first but then my body got used to it. I remember starting lower then gradually increasing the dose. It did nothing for my symptoms so I stopped it.
I have Neurontin for my burning feet. Same as Patsy10, it made me sleepy at first, but they lowered my dosage dramatically and my body got used to it. It doesn't do a whole lot for my burning feet when i got used to it, so i quit. Then my next flare sent me running for the bottle for a chance at any relief. I found that it made me sleepy again (body not used to it, again) yet productive? Weird, but true. I was very focused and didn't mind my burning pain. So, now I just use it when I am really hurting. that way, I'm not used to it, it makes me a little loopy but focused and productive. I don't think it will give you scary side effects, just start out small.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.